# SDR SWAA2014010723785

- Difficulty date: December 30, 2013
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 66,252 hours, 55,377 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623122
- Part serial: WN0344
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R2 WINDOW ARCED.  R & R R2 WINDOW IAW MM.
